# SDR 06FDEA0484

- Difficulty date: February 1, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 580 BETWEEN STR 23L & STR 25L IN THE FWD CARGO COMPARTMENT.   REPAIRED FRAME AT BS 580 BETWEEN STR 23L-25L IAW SRM 51-40-3.
